# SDR VNAA2020100811102

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 10,945 hours, 9,952 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTED AND FOUND BATTERY PACK NR 4 CONNECTOR DISCONNECTED.  RECONNECTED CONNECTOR, IAW CRJ 900 AMM 33-51-17-400-802-A04.  REINSTALLED CEILING PANEL, OPS CHECK GOOD, IAW AMM 33-51-00-710-802-A27 AND AMM 25-26-05-400-802-A39.
